On gravitational collapse of a slightly non-spherical mass
Doklady Akademii Nauk, Tome 190 (1970) no. 5, pp. 1074-1077
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_5_a16,
author = {A. Z. Patashinskii and A. A. Khar'kov},
title = {On gravitational collapse of a slightly non-spherical mass},
journal = {Doklady Akademii Nauk},
pages = {1074--1077},
year = {1970},
volume = {190},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a16/}
}
A. Z. Patashinskii; A. A. Khar'kov. On gravitational collapse of a slightly non-spherical mass. Doklady Akademii Nauk, Tome 190 (1970) no. 5, pp. 1074-1077. http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a16/